# SDR SWIA202156544

- Difficulty date: February 8, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 31,094 hours, 18,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCESSING 320.00 FRAME FOUND BRACKET COMMON TO INTERCOSTAL DD3 CORRODED.   (C-CHECK) RO 3/2/2021   REMOVED CORROSION AND FOUND BRACKET TO BE OUT OF LIMITS. REPLACED BRACKET REF DWG 601R31702 REV-N AND CRJ-700 SRM 51-42-06-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD
